# SDR AALA202505152049

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N330TJ
- Make and model: Boeing 737-8
- Aircraft serial: 68104
- Aircraft time: 5,323 hours, 2,008 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT TEST, AISLE EMERGENCY LIGHT AT ROW 14ABC INOPERATIVE. FOUND LOOSE CONNECTION AT SEAT 14ABC. SECURED CONNECTION. OPERTIONAL CHECKED GOOD. PER AMM 33-51-00.
